# SDR SWAA2017082315872

- Difficulty date: August 18, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 55,710 hours, 32,326 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: 161A11882
- Part serial: MF038009
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR FORWARD TRUNNION PIN CORRODED ON UPPER PIN SURFACE IN THE TRANSITION AREA.  R&R PIN PER AMM.
